MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL BV DISPOSABLE HIGH SPEED CUTTER 23G/8000CPM

D.O.R.C INTERNATIONAL BV DISPOSABLE HIGH SPEED CUTTER 23G/8000CPM
Catalog Number 8267.VIT23
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4).).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.This complaint occurred during surgery.Since the bubbles are formed by the cutter during the surgery which can lead to microbial infection, this complaint is concluded as reportable.The investigation showed no bubbles.It is possible that the bubbles may have been caused by the aspiration setting of the eva.In the future, put the setting not on zero please.There is no information that the involved patient was harmed.All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received in (b)(6).The report included: i should inform you that we`ve received a complaint about the 8267.Vit23 probe from the hospital.The surgeon claimed a lot of air bubbles from the tip of the probe during the surgery.There is no further information available.

Brand Name
DISPOSABLE HIGH SPEED CUTTER 23G/8000CPM
Common Device Name
DISPOSABLE HIGH SPEED CUTTER
Manufacturer (Section D)
D.O.R.C INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7244922
Report Number1222074-2018-00015
Device Sequence Number19089816
Product Code HQE
UDI-Device Identifier08717872019093
UDI-Public08717872019093
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/11/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8267.VIT23
Device Lot Number2000362755
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2014
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1